Restricting isotropic a-stable Levy processes from R-n to fractal sets

Hansen W, Zähle M (2006)
Forum Mathematicum 18(2): 171-191.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Hansen, WolfhardUniBi; Zähle, Martina
Abstract / Bemerkung
The restriction of an isotropic a-stable Levy process X-alpha in IRn on the fractal support F of certain finite Borel measures mu is introduced in three different ways: by means of the trace of its Dirichlet form on F and related Besov spaces, by its mu-local time on F and the corresponding time changed process, and by restricting on the fine support of mu via balayage spaces and potentials. Moreover, for compact upper d-regular sets F with d > n - alpha an approximation by means of restrictions of X-alpha to small epsilon-neighborhoods of F is given. 2000 Mathematics Subject Classification.
Erscheinungsjahr
2006
Zeitschriftentitel
Forum Mathematicum
Band
18
Ausgabe
2
Seite(n)
171-191
ISSN
0933-7741
Page URI
https://pub.uni-bielefeld.de/record/1599350

Zitieren

Hansen W, Zähle M. Restricting isotropic a-stable Levy processes from R-n to fractal sets. Forum Mathematicum. 2006;18(2):171-191.
Hansen, W., & Zähle, M. (2006). Restricting isotropic a-stable Levy processes from R-n to fractal sets. Forum Mathematicum, 18(2), 171-191. https://doi.org/10.1515/FORUM.2006.011
Hansen, W., and Zähle, M. (2006). Restricting isotropic a-stable Levy processes from R-n to fractal sets. Forum Mathematicum 18, 171-191.
Hansen, W., & Zähle, M., 2006. Restricting isotropic a-stable Levy processes from R-n to fractal sets. Forum Mathematicum, 18(2), p 171-191.
W. Hansen and M. Zähle, “Restricting isotropic a-stable Levy processes from R-n to fractal sets”, Forum Mathematicum, vol. 18, 2006, pp. 171-191.
Hansen, W., Zähle, M.: Restricting isotropic a-stable Levy processes from R-n to fractal sets. Forum Mathematicum. 18, 171-191 (2006).
Hansen, Wolfhard, and Zähle, Martina. “Restricting isotropic a-stable Levy processes from R-n to fractal sets”. Forum Mathematicum 18.2 (2006): 171-191.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar